Talk

Advanced search

Mumsnetters aren't necessarily qualified to help if your child is unwell. If you have any serious medical concerns, we would urge you to consult your GP.

Child on prednisolone for asthma attack yest...

(4 Posts)
taly Sun 14-Sep-08 19:59:14

My dd was prescribed a 3 day course of prednisolone yesterday following asthma attack which caused her to be rushed to hospital. She got out last night but she has been HYPER all day!!! Has anyone else had this experience?
Also, she's due to go to nursery tomorrow afternoon, but am really undecided as to whether she should go...any advice?

TotalChaos Sun 14-Sep-08 20:04:44

yes, it's a known side effect, we were warned about this when DS was prescribed prednisolone.

I'ld not send her tomorrow.

taly Sun 14-Sep-08 20:12:38

Thanks Total...we were not warned about side effects, so good to hear you experienced same.

barnsleybelle Sun 14-Sep-08 20:14:03

My ds is a chronic asthmatic and has had many 3 day courses of prednisolone. Never had the hyper times but i do know it's a side effect.

Agree with totalchaos, keep her off tomorrow to be sure she's recovered.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now